# SDR DALA2019012500560

- Difficulty date: January 24, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BEAM #6 BTW STA 172-190 AT PASSENGER ENTRANCE DOOR L1 (PTAS). NRC 00380: BEAM #6 WAS REPAIR PER ER/A 559578-14MA REV. ORIGINAL. ASSOCIATED ER/A 17-559578 ADDED FOR AC 9500. (LP #0916770)
